# SDR DHL2006801529

- Difficulty date: April 11, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 742
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 742.250 L-18L NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-01-06, EO NR AST060316 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER IAW SRM 51-1-21, SRM 51-1-20D.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  BLENDED OUT FRAME EDGE AND PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW EO NR AST060316, SRM 51-1-21.
